Free Access
Volume 27, 2021
Article Number 27
Number of page(s) 42
Published online 26 March 2021
  1. Th. Aubin, Nonlinear Analysis on Manifolds. Monge-Ampère Equations. Number 252 in Grundlehren der mathematischen Wissenschaften. Springer, Berlin (1982). [Google Scholar]
  2. J. Bebernes and D. Eberly, Mathematical Problems from Combustion Theory. Springer, New York, NY (1989). [Google Scholar]
  3. H. Brezis, Monotonicity methods in Hilbert spaces and some applications to nonlinear partial differential equations. In Contributions to Nonlinear Functional Analysis, edited by E.H. Zarantonello. Academic Press, New York, NY (1971) 101–156. [Google Scholar]
  4. E.J. Dean, R. Glowinski and G. Guidoboni, On the numerical simulation of Bingham visco-plastic flow: Old and new results. J. Non-Newtonian Fl. Mech. 142 (2007) 36–62. [Google Scholar]
  5. F. Facchinei, A. Fischer and C. Kanzow, Inexact Newton methods for semi-smooth equations with applications to variational inequality problems. In Nonlinear Optimization and Applications, edited by G. Di Pillo and F. Giannessi. Springer Boston, MA (1996) 125–139. [Google Scholar]
  6. F.J. Foss, II, R. Glowinski and R.H.W. Hoppe, On the numerical solution of a semilinear elliptic eigenproblem of Lane-Emden type. I: Problem formulation and description of the algorithms. J. Num. Math. 15 (2007) 181–208. [Google Scholar]
  7. F.J. Foss, II, R. Glowinski and R.H.W. Hoppe, On the numerical solution of a semilinear elliptic eigenproblem of Lane-Emden type. II: Numerical experiments. J. Num. Math. 15 (2007) 277–298. [Google Scholar]
  8. R. Glowinski, Numerical Methods for Nonlinear Variational Problems. Springer Series in Computational Physics. Springer-Verlag, New York, NY (1984). [Google Scholar]
  9. R. Glowinski, Finite element methods for incompressible viscous flow. In Numerical Methods for Fluids (Part 3), edited by P.G. Ciarlet and J.L. Lions. In volume IX of Handbook of Numerical Analysis. North-Holland, Amsterdam (2003) 3–1176. [Google Scholar]
  10. R. Glowinski, Variational methods for the numerical solution of nonlinear elliptic problems. Number 86 in CBMS-NSF Regional Conference Series in Applied Mathematics. SIAM, Philadelphia, PA (2015). [Google Scholar]
  11. R. Glowinski, H.B. Keller and L. Reinhart, Continuation-conjugate gradient methods for the least squares solution of nonlinear boundary value problems. SIAM J. Sci. Stat. Comp. 6 (1985) 793–832. [Google Scholar]
  12. R. Glowinski, J.L. Lions and R. Trémolières, Numerical analysis of variational inequalities. Volume 8 of Studies in Mathematics and its Applications. North-Holland, Amsterdam (1981). [Google Scholar]
  13. R. Glowinski, S.J. Osher and W. Yin, Splitting Methods in Communication, Imaging, Science, and Engineering. Scientific Computation. Springer International Publishing, Switzerland (2016). [CrossRef] [Google Scholar]
  14. J.W. He and R. Glowinski, Steady Bingham fluid flow in cylindrical pipes: a time dependent approach to the iterative solution. Num. Lin. Alg. Appl. 7 (2000) 381–428. [Google Scholar]
  15. K. Ito and K. Kunish, Semi-smooth Newton methods for variational inequalities of the 1st kind. ESAIM: M2AN 37 (2003) 41–62. [CrossRef] [EDP Sciences] [Google Scholar]
  16. K. Ito and K. Kunish, Semi-smooth Newton methods for the Signorini problem. Appl. Math. 53 (2008) 455–468. [Google Scholar]
  17. K. Majava, R. Glowinski and T. Kärkkäinen, Solving a non-smooth eigenvalue problem using operator-splitting. Intl. J. Comp. Math. 84 (2007) 825–846. [Google Scholar]
  18. P.P. Mosolov and V.P. Miasnikov, Variational methods in the theory of the fluidity of a visco-plastic medium. J. Appl. Math. Mech. 29 (1965) 468–492. [Google Scholar]
  19. L. Qi and D. Sun, Smoothing functions and smoothing Newton method for complementarity and variational inequality problems. J. Optim. Th. Appl. 113 (2002) 121–147. [Google Scholar]
  20. M. Ulbrich, editor. Semi-smooth Newton Methods for Variational Inequalities and Constrained Optimization Problems in Function Spaces. MOS-SIAM Series on Optimization. SIAM, Philadelphia, PA (2011). [Google Scholar]
  21. X. Yao, A minimax method for finding saddle critical points of upper semi-differentiable locally Lipschitz continuous functional in Hilbert space and its convergence. Math. Comp. 82 (2013) 2087–2136. [Google Scholar]
  22. X. Yao, Convergence analysis of a minimax method for finding multiple solutions of hemivariational inequality in Hilbert space. Adv. Comp. Math. 42 (2016) 1331–1362. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.